Adcal Subarachnoid Haemorrhage Side Effect Reports
The following Adcal Subarachnoid Haemorrhage side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Subarachnoid Haemorrhage, can occur, and what you can do about them.
A side effect could appear soon after you start Adcal or it might take time to develop.
|Chorea, Dementia, Hypernatraemia, Subarachnoid Haemorrhage|
This Subarachnoid Haemorrhage side effect was reported by a physician from UNITED KINGDOM. A 73-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Adcal (dosage: 1.5 G, 2/d), which was started on May 11, 2005. Concurrently used drugs:
Adcal Subarachnoid Haemorrhage Causes and Reviews
A stroke is a medical emergency. There are two types - ischemic and hemorrhagic. Hemorrhagic stroke is the less common type. It happens when a blood vessel breaks and bleeds into the brain. Within minutes, brain cells begin to die. Causes include a bleeding aneurysm, an arteriovenous malformation (AVM), or an artery wall that breaks open.
Symptoms of stroke are
- Sudden numbness or weakness of the face, arm or leg (especially on one side of the body)
- Sudden confusion, trouble speaking or understanding speech
- Sudden trouble seeing in one or both eyes
- Sudden trouble walking, dizziness, loss of balance or coordination
- Sudden severe headache with no known cause
It is important to treat strokes as quickly as possible. With a hemorrhagic stroke, the first steps are to find the cause of bleeding in the brain and then control it. Surgery may be needed. Post-stroke rehabilitation can help people overcome disabilities caused by stroke damage.
National Institute of Neurological Disorders and Stroke
Adcal Subarachnoid Haemorrhage Reviews
|Sun, 24 Jan 2010|
what will be the effect of Adcal if you take on a long term?
|Thu, 04 Feb 2010|
|Sun, 29 May 2011|
Since I have been taking Adcal-D3 I noticed a dull pain on my left side towards the back at the level of the kidneys.
|Tue, 07 Jun 2011|
I also have had pains in my sides and my rib area since taking a higher dose of Adcal. I also noticed I now feel nauseas and have more joint pain. I really didn't expect this. I have been on Adcal for three years now and still my calcium and vitamin D levels are dropping. I wonder if there is a treatment that is more effective?
|Fri, 05 Feb 2010|
|i have been taking Adcal dissolve 3000mg for several months now. since taking this i have had severe constipation and griping wind along with flatulence. should i go back to my gp or can you advise me to help my digestive system. it is becoming embarrassing and affecting my social life as i dont want to be around people. amp;gt;:o|